DOI 10.1001/archpedi.1993.02160270032013
Ketoconazole decreases the serum ionized calcium and 1,25-dihydroxyvitamin D levels in tuberculosis-associated hypercalcemia.
Аннотация
OBJECTIVE
To evaluate whether tuberculosis-associated hypercalcemia is related to abnormal synthesis of 1,25-dihydroxyvitamin D (1,25[OH]2D) and whether ketoconazole administration may be useful in treating tuberculosis-associated hypercalcemia.
DESIGN
Case study.
SETTING
Endocrine Unit, Pediatric Clinic, University of Pisa (Italy).
PARTICIPANTS
Two boys (aged 10.5 years and 14.7 years) with active tuberculosis and hypercalcemia.
MEASUREMENTS/MAIN
RESULTS
At admission, serum 1,25-dihydroxyvitamin D levels were elevated. Oral ketoconazole administration (3.0 mg/kg every 8 hours) decreased 1,25-dihydroxyvitamin D levels within the first week of therapy (from 208.8 to 57.6 pmol/L [-72.4%] in one boy and from 321.6 to 115.2 pmol/L [-64.2%] in the other). We also found a coincident normalization of serum ionized calcium concentration (from 1.45 to 1.24 mmol/L [-13.0%] in one boy and from 1.55 to 1.26 mmol/L [-17.0%] in the other).
CONCLUSIONS
Abnormal elevated levels of 1,25-dihydroxyvitamin D caused hypercalcemia in our patients; ketoconazole administration may be effective in the treatment of hypercalcemia in patients with tuberculosis, which decreases 1,25-dihydroxyvitamin D synthesis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.